| Catalog Number |
HT2.0LG |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient identifier and other relevant history, including preexisting medical conditions were not provided.If the requested information becomes available, a supplementary report will be submitted.Patient age is unknown.Implant date and explant date are not applicable since the product was never placed and not removed.Lot information unknown.If additional information becomes available a supplementary report will be submitted.Device evaluation results are not available.If the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.
Event or Problem Description
Per complaint (b)(4), during clinical procedrue, broken or fractured component was observed.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d9 for device return date, g1 for follow-up report submitter, g3 for awareness date and g6 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.Patient identifier is unknown.